# SDR AALA201812109013

- Difficulty date: December 8, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 43,363 hours, 31,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3128
- Condition: No Test
- Location: Emergency Lights
- Part time: 43,360 hours, 31,186 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED DURING A SERVICE CHECK. THE AIRCRAFT WAS GROUNDED.  CLEANED THE CONNECTOR 2873VC. REPLACED 13WL POWER SUPPLY AND BATTERY IAW 33-51-38-000-001-A.
